Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Differentiable paths in topological vector spaces

Findley, D. F. (1974) Differentiable paths in topological vector spaces. Revista Colombiana de Matemáticas; Vol. 8, núm. 4 (1974); 247-252 0034-7426 .

Texto completo

[img]
Vista previa
PDF
1MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

In this note, we show that a strong form of the Bolzano-Weierstrass theorem in  a topological vector space E[ T] is equivalent, for example, to the assertion that there are enough differentiable paths,  x (t),  with non-trivial tangen t vectors, so that a function f defined  on E will be sequentially continuous for T if the composites f(x(t)) are all continuous. For a large class of locally convex spaces, this property is shown to be equivalent to the statement that the bounded sets of E[T] are finite dimensional. This leads to some very precise results for special cases.

Tipo de documento:Artículo - Article
Palabras clave:Bolzano-Weierstrass theorem, topological vector spaces, ocally convex spaces, bounded sets
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:32482
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 01:12
Ultima modificación:25 May 2018 21:07
Ultima modificación:25 May 2018 21:07
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox